# SDR C2XA02IA177

- Difficulty date: August 24, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 14539965401
- Part serial: 145406
- Condition: Worn
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULED MAINTENANCE TO IDENTIFY A SOURCE OF INFLIGHT VIBRATION AT OR ABOVE 290 KTS, MAINTENANCE FOUND THE LEFT ELEVATOR TO HAVE WORN HINGE FITTINGS.  THE FITTINGS WERE WORN TO THE POINT OF THAT ALLOWED MIGRATION OF A BUSHING INSERT CAUSING PLAY IN THE HINGE POINT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED ELEVATOR AND THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY WITH NO ABNORMAL VIBRATION BEING NOTED.
